# SDR DALA1214050996

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 53,557 hours, 38,939 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS INTERMITTENT FUEL ODOR NOTICED IN AIR FLOW FROM PACKS.  MAINTENANCE PERFORMED PACK BURNOUT AND CHANGED BOTH COALESCER BAGS.  OPERATION AND LEAK CHECKS GOOD.
